MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND INGENIO; IMPLANTABLE PULSE GENERATOR
Model Number V272
Medical Device Problem Codes Low impedance (2285); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this cardiac resynchronization therapy pacemaker (crt-p) exhibited noise on the right ventricular (rv) channel.Low out of range pace impedances of less than 200 ohms were also observed.At this time, the rv lead has been replaced and the crt-p remains in service.No additional adverse patient effects were reported.

Brand Name
INGENIO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key7193747
Report Number2124215-2017-23062
Device Sequence Number16167239
Product Code NKE
UDI-Device Identifier00802526536663
UDI-Public00802526536663
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030005/S092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/10/2018
Device Model NumberV272
Other Device ID NumberINTUA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0185; 4136; 4403; 4517; 7741; N118; V272
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age80 YR